Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain in the arm after injection for CT scan. Had a heart catheterization done on the same spot in the past. Advice?

I had a heart catherization test when I was ten and told the arm would not be as strong as the other arm and to avoid injections by the scar . I am now 49 and recently had a ct scan with contrast and the gentlemen administering the test made the injection through the center of the scar from my heart cath test. Now I have pain in the arm which goes through my chest. it got so bad I thought i was having a heart attack but might heart checked out fine. Something happened with th ct test because i did not have this pain nor the twitching i have in my hand and fingers. any suggestions
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for asking question on health care magic
the contrast material that is injected may cause certain side effects specially if it spills in to the adjuscent subcutaneous tissue
this will pass off in due course. nothing to worry
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor